# SDR CA010213020

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, CONFIG TRIM AND CONFIG STAB WARNINGS APPEARED. CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS.HSTA AND MCU REPLACED. AIRCRAFT RETURNED TO SERVICE.
